# SDR SWIA202161235

- Difficulty date: July 23, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH INBOARD FLS24.00 FLAP VANE ACTUATOR UPPER INBOARD MOUNT BOLT CORRODED (MARKED)    (C-CHECK RO 9-21-21)   REMOVED AND REPLACED RH INB FLS 24.00 FLAP VANE ACTUATOR UPPER INB MOUNT BOLT REF CRJ-700 AMM 27-52-23-000-801-A01 STEP(4)(A)(3), AND 27-52-23-400-801-A01 STEP (4)(A)(4). PERFOMED OPS CHECK OF FLAPS AND SLATS SYSTEM REF CRJ700 AMM 27-50-00-710-801-A01
